# SDR SWAA2021110322009

- Difficulty date: September 21, 2021
- Submitted: November 3, 2021
- Operation: Air carrier
- Aircraft: N793SA
- Make and model: Boeing 737*
- Aircraft serial: 27888
- Aircraft time: 67,300 hours, 39,722 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Stub Frame
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND CRACK AT R1 DOOR CUT OUT FWD UPPER STUB FRAME. ; / [01] REMOVED R1 DOOR FWD CUTOUT UPPER STUB FRAME RE B737-700 SRM 51-40-02-0G-0.; [02] LOCATED AND DRILLED NEW STUB FRAME AT R1 DOOR UPPER FWD CUTOUT REF B737-700 SRM 51-40-05-0G-0 AND DWG# 141A8370.; [03] VERIFIED 1-2.; [04] OK TO INSTALL R-1 DOOR STUB FRAME.; [05] INSTALLED 95% OF FASTENERS AT R1 DOOR FWD UPPER STUB FRAME REF B737-700 SRM 51-40-02-0G-0 AND DWG# 141A8370.; [06] COMPLETED INSTALLATION R1 DOOR FWD UPPER STUB FRAME REF B737-700 SRM 51-40-02-0G-0 AND DWG# 141A8370; [07] VERIFIED STEP 5 & 6; [08] REMOVED AND REPLACED R1 DOOR FWD UPPER STUB FRAME RE B737-700 SRM 51-40-02-0G-0 AND DWG#141A8370.; [09] VERIFIED STEP 8
